# SDR AALA201706129049

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 14,805 hours, 5,909 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP INDICATOR, INDICATED A SPLIT FLAP CONDITION LEFT NEEDLE 2 DEGREES, RIGHT 5 DEGREES. THE FLIGHT DECLARED AN EMERGENCY AND RAN THE ABNORMAL CHECKLIST.  FLIGHT LANDED FLAPS 15 DEGREES IAW CHECKLIST. USED ALTERNATE FLAP EXTENSION, LANDING WAS NORMAL. PERFORMED FSEU BITE, NO CURRENT FAULTS, FAULT HISTORY SHOWS 27-52259. CYCLED FLAPS AND SYSTEM CHECKS OK IAW FIM 27-51-00.  THE AIRCRAFT WAS GROUNDED.
